# SDR DALA2023041803074

- Difficulty date: April 14, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 96,073 hours, 42,099 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 672 A. A.- A.D. DISBOND ON EXTERNAL DOUBLER ON OSS 305, LOWER SURFACE LE SLAT 4 TRAILING EDGE WEDGE LH WING. CORRECTIVE ACTION: SUMMARY OF NRC00079: EXTERNAL DOUBLER ON OSS 305 , LOWER SURFACE LE SLAT 4 TRAILING EDGE WEDGE LH WING WAS REPAIRED PER B757-200 SRM. (2720026)
